# SDR DHL2001807018

- Difficulty date: May 16, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WHILE ON FINAL APPROACH BELOW 1000 FT ALT CONTINUED TO DIVERGE BELOW GLIDESLOPE WITHOUT CORRECTION.  REPOSITIONED LINKAGE ABOVE SERVO MICROSWITCH, OPS CKD OK IAW MM 22-20-0.
